# SDR GTIA2021062835830

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 22,479 hours, 10,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Unit
- Condition: Failed
- Location: Air Flow
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT/AIR QUALITY EVENT DURING CLIMB OUT. SELECTED PACK 1 OFF. ODOR DISSIPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-R&R FLOW CONTROL UNIT IAW AMM 21-51-51 PERFORMED OPS TEST OF FLOW CONTROL IAW AMM 21-51-00-710-002 OPS TEST GOOD NO FAULTS NOTED THIS CLEAR DMI # 2758223-1 PLACARDS REMOVED MOC NOTIFIED
